# SDR 2024F00312

- Difficulty date: December 9, 2024
- Submitted: December 9, 2024
- Operation: General aviation
- Make and model: Boeing 737
- Engine: Cfmint CFM567B20
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 3400465090
- Part serial: WQ9017
- Condition: Damaged
- Location: Accessory
- Part time: 40,738 hours, 24,888 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2024-11-26, DURING THE DISASSEMBLY OF, IT WAS DISCOVERED THAT THREE 'TEN-POINTS NUTS' WHERE MISSING ON LINE 4, ON THE COVER SIDE (P/N J626P04).  CONSEQUENTLY, THE OIL RETAINING RING WAS NOT FIXED INTO POSITION.  PIECES OF IT WERE TORN OFF AND FOUND AT THE BOTTOM OF THE AGB.
